# SDR AALA201902079013

- Difficulty date: February 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 47,709 hours, 31,790 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A FUMES IN THE CABIN,  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED JC 26L00021001 TROUBLESHOOTING AND FOUND AFT CARGO COMPRESSOR VENT EXTRACT FAN AT FAULT.  MAINTENANCE REPLACED EXTRACT FAN IAW AMM 21-28-54 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
